www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10311

Title: A degree inequality for Lie algebras with a regular Poisson semi-center
Authors: OOMS, Alfons
VAN DEN BERGH, Michel
Issue Date: 2010
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF ALGEBRA, 323(2). p. 305-322
Abstract: For Lie algebras whose Poisson semi-center is a polynomial ring we give a bound for the sum of the degrees of the generating semi-invariants. This bound was previously known in many special cases. (C) 2009 Elsevier Inc. All rights reserved.
Notes: [Ooms, A. I.; Van den Bergh, M.] Hasselt Univ, Dept Math, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/10311
DOI: 10.1016/j.jalgebra.2009.09.017
ISI #: 000272692200002
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2010
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A227.97 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.